# SDR DALA2018010500090

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 67,596 hours, 22,558 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Jackscrew Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB JACKSCREW COMPARTMENT AFT SIDE OF BS 1787 BULKHEAD STR 4R TO STR 6R: NUTPLATE STRAP CORRODED AT FORWARD EDGE OF APU INLET DOOR. REPLACED STRAP IAW B757 SRM 51-40-02 AND DRAWING 148N3138. REMOVED AND REINSTALLED APU INLET DOOR ASSY IAW B757 AMM'S 49-15-01, 49-15-06, 49-15-05 AND 49-15-02.
